# SDR 03FDEA02225

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB0029507N
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LOWER EDGE OF THE BOTTOM BOLT HOLE / OUTBD FLAP INBOARD HINGE TENSION STRAP SUPPORT - LT WING.  DAMAGED HINGE REMOVED AND REPLACED AS PER SRM 51-33-01 VOL. II.   NEW TENSION STRAP INSTALLED AS PER SRM 51-33-01 VOL. II.  REFER TO FEDEX EO 1-5750-7-5004 , OUTBOARD FLAP INBOARD HINGE TENSION STRAP SUPPORTS.
